I have been using clobestasol for a few months. It has helped clear my psoriasis but for the last month I have been having shortness of breath, weakness, and tightness in my chest. I'm 40 and just had physical and all blood work done and their was no abnormalities. Could it possibly be from the clobetasol? My doctor is writing it off as panic attacks, but I have had those before and this is an almost constant feeling
4 May 2011
No, your symptoms are unlikely to be caused by the clobetasol. You should see your doctor again if your symptoms continue.
Alternatively, if you are not convinced, you could stop taking the clobetasol and see if the symptoms disappear. Check with your doctor first before trying this.
- Clobetasol Information for Consumers
- Clobetasol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clobetasol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started having shortness of breath about a week ago and had chest xrays and my oxygen was 98% so I went back today because after 3 days of the ...
1 answer • 12 May 2010
She has noticed a very strong change in the vascularity on her breasts, arms and legs. The veins show through the skin like a road map and very, very ...
1 answer • 14 Jul 2010
I was given 1ml of 1:1000 epinephrine through IV in the ER by mistake. I experience extreme adverse effects of the drug along with lasting headache, ...
1 answer • 26 Mar 2011
My Step-Mother has shortness of breath and takes prednisone as one of her anti-rejection medicines for a kidney transplant, Can this cause shortness ...
3 answers • 23 Jun 2012
I have a really long hair and I have a lot of it. I am not sure how to apply this Clobetasol solution to my scalp since it is almost my whole scalp ...
1 answer • 16 Jan 2015